# SDR YENA2024062500904

- Difficulty date: June 12, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 835 hours, 154 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Faulted
- Location: Bleed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#278, SFO-FLL. (ETOPS) 'CLASS II AIR BLEED ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); DURING TROUBLESHOOTING ECS BLEED LINE TO PYLON (FWD) WAS LEAKING. PER TSM 36-11-00-810-A15-A. REMOVED AND REPLACED ECS SENSE LINE IAW AMM TASK 36-11-49-400-822-A. OPS & LEAK CHECK GOOD. THIS CLEARS MDDR  550606. MX-4 UPDATED. PLACARD REMOVED.'
